Bertini theorems for weak normality
Caterina Cumino, Silvio Greco, Mirella Manaresi (1983)
Compositio Mathematica
Similarity:
Caterina Cumino, Silvio Greco, Mirella Manaresi (1983)
Compositio Mathematica
Similarity:
Nicolae Gonciulea, Venkatramani Lakshmibai (1997)
Annales de l'institut Fourier
Similarity:
We construct certain normal toric varieties (associated to finite distributive lattices) which are degenerations of the Grassmannians. We also determine the singular loci for certain normal toric varieties, namely the ones which are certain ladder determinantal varieties. As a consequence, we prove a refined version of the conjecture of Laksmibai & Sandhya [Criterion for smoothness of Schubert varieties in , Proc. Ind. Acad. Sci., 100 (1990), 45-52] on the components of the singular...
Romuald A. Janik (1997)
Annales Polonici Mathematici
Similarity:
We give a characterization of the irreducible components of a Weierstrass-type (W-type) analytic (resp. algebraic, Nash) variety in terms of the orbits of a Galois group associated in a natural way to this variety. Since every irreducible variety of pure dimension is (locally) a component of a W-type variety, this description may be applied to any such variety.
Dimca, Alexandru (2007)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Similarity:
A. Ramanathan (1987)
Publications Mathématiques de l'IHÉS
Similarity:
Artem Anisimov (2012)
Colloquium Mathematicae
Similarity:
Let G be a complex affine algebraic group and H,F ⊂ G be closed subgroups. The homogeneous space G/H can be equipped with the structure of a smooth quasiprojective variety. The situation is different for double coset varieties F∖∖G//H. We give examples showing that the variety F∖∖G//H does not necessarily exist. We also address the question of existence of F∖∖G//H in the category of constructible spaces and show that under sufficiently general assumptions F∖∖G//H does exist as a constructible...
Bernd Bank, Marc Giusti, Joos Heintz, Luis M. Pardo (2004)
Kybernetika
Similarity:
Let be a closed algebraic subvariety of the -dimensional projective space over the complex or real numbers and suppose that is non-empty and equidimensional. In this paper we generalize the classic notion of polar variety of associated with a given linear subvariety of the ambient space of . As particular instances of this new notion of generalized polar variety we reobtain the classic ones and two new types of polar varieties, called dual and (in case that is affine) conic....
Robin Hartshorne
Similarity:
Alexandru Buium (1987)
Compositio Mathematica
Similarity: